# SDR DALA2024123012091

- Difficulty date: December 24, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 98,741 hours, 25,406 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N276217
- Condition: Faulty
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6803 1L DOOR DIFFICULT TO ARM/DISARM. CORRECTIVE ACTION: REMOVED 1L DOOR SLIDE BUSTLE + INSPECTED ALL LOWER ARMING MECHANISMS. NO DEFECTS FOUND. DOOR ARMED NORMAL W/OUT EXCESSIVE FORCE MULTIPLE TIMES. CLEANED + LUBED GIRT BAR FITTINGS. R/R 1L GIRT BAR REF B757 AMM 25-66. DOOR ARMS/DISARMS W/OUT EXCESSIVE FORCE + OPS NML. REINSTALLED SLIDE BUSTLE.
